# SDR IPXA2174188

- Difficulty date: June 30, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY EMERGENCY LIGHT INOPERATIVE.  RELAMPED LAVATORY EMERGENCY LIGHT.  OPS CHECKED GOOD.
